Alert archive / Maryland / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 3, 2012, 11:27 AM EDT for Talbot County, Maryland. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2012, 11:27 AM EDT (15:27 UTC)
- Expired
- Sep 3, 2012, 12:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
County Talbot County, MD
The radar
The Dover AFB radar (KDOX), 72 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 3.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 383 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
480
WWUS81 KPHI 031527
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1127 AM EDT MON SEP 3 2012
MDZ015-019-031630-
QUEEN ANNE'S MD-TALBOT MD-
1127 AM EDT MON SEP 3 2012
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT QUEEN ANNE'S AND
TALBOT COUNTIES...
AT 1123 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 36 MILES SOUTHEAST OF BALTIMORE...MOVING NORTH AT
15 MPH. THE THUNDERSTORM WILL BE NEAR ROMANCOKE AROUND 1145 AM...
STEVENSVILLE SOUTH...CHESTER AROUND NOON...STEVENSVILLE AND
QUEENSTOWN AROUND 1215 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
OCCASIONAL CLOUD TO GROUND LIGHTNING AND LOCALLY GUSTY WINDS WILL
ALSO OCCUR WITH THIS STORM.
LAT...LON 3882 7632 3884 7638 3904 7633 3899 7627
3898 7620 3907 7618 3906 7608 3883 7619
3893 7623 3894 7624 3890 7625 3892 7628
3889 7627 3890 7632 3884 7635 3883 7630
3887 7625 3881 7621 3873 7625 3875 7639
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 3, 9:49 AM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Sep 3, 9:49 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 949 AM EDT MON SEP 3 2012 .SYNOPSIS... A STATIONARY FRONT REMAINS DRAPED TODAY FROM THE LOWER DELMARVA TO THE UPPER OHIO VALLEY. LOW PRESSURE TO OUR WEST WILL GRADUALLY TRACK TO THE NORTHEAST THROUGH WEDNESDAY, PULLING THE STATIONARY FRONT NORTHWARD AS A WARM FRONT TONIGHT AND TUESDAY. AS THE LOW REACHES THE VICINITY OF MAINE AND THE CANADIAN MARITIMES WEDNESDAY NIGHT, IT IS EXPECTED TO PULL A TRAILING FRONTAL BOUNDARY THROUGH OUR REGION. A COLD FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE EARLY FRIDAY, FOLLOWED BY A WEAK AREA OF HIGH PRESSURE. ANOTHER COLD FRONT MAY APPROACH FROM THE WEST SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... HIGH PRESSURE CENTERED ACROSS EASTERN NEW ENGLAND IS WEDGED AT THE SURFACE SOUTHWESTWARD INTO THE NORTHERN MID ATLANTIC STATES. MEANWHILE, A STATIONARY FRONT IS DRAPED FROM THE LOWER DELMARVA WESTWARD TO THE NORTHERN OHIO VALLEY WITH THE REMNANT LOW OF ISSAC NEAR WESTERN KENTUCKY. THE 12Z STERLING, VA RAOB INDICATED A MOIST ENVIRONMENT WITH A WEALTH OF MOISTURE FROM THE SURFACE UP TO NEAR 600 MB. IN ADDITION, A PW VALUE OF 2.04 INCHES WAS INDICATED. THERE APPEARS TO BE A FOCUSED AREA OF LOW-LEVEL CONVERGENCE ALONG WITH MOISTURE CONVERGENCE IN THE LOWER DELAWARE VALLEY. THIS HAS BEEN THE PRIMARY ZONE OF MORE NUMEROUS SHOWERS SO FAR. THIS AREA OF HEAVY SHOWERS MAY TEND TO WEAKEN WITH A NORTHERN EXTEND DUE TO THE LOSS OF A FOCUS AND MORE OF AN INFLUENCE OF HIGH PRESSURE. AN UPSLOPE FLOW COMPONENT IS ALSO PROBABLY ENHANCING THIS TO SOME EXTENT. GIVEN THE RATHER HIGH MOISTURE CONTENT IN THE AIR ALONG WITH A SLOW STORM MOTION, DOWNPOURS WILL OCCUR WITH LOCALIZED FLOODING. THE LIKELY POPS WILL CONTINUE FOR A TIME THIS MORNING BEFORE SHIFTING SOUTHWESTWARD WITH THE IDEA OF RENEWED DEVELOPMENT OCCURRING. FARTHER NORTHEAST, SHOWERS SHOULD TEND TO BE MORE SPOTTY THEREFORE MAINTAINED SOME LOWER POPS. WHILE THERE IS SOME INSTABILITY, CONVECTION IN GENERAL MAY NOT BE TALL ENOUGH TO RESULT IN CHARGE SEPARATION, THEREFORE CARRIED SLIGHT CHC/ISOLATED THUNDER THIS AFTERNOON MAINLY ACROSS THE SOUTHERN AREAS. GIVEN THE RATHER MOIST AIRMASS, PLENTY OF CLOUDS ARE EXPECTED TO PREVAIL THROUGH THE DAY. SOME CLEARING HAS OCCURRED ACROSS SOUTHERN DELAWARE BUT ANY HEATING SHOULD ALLOW FOR MORE CLOUDS TO FILL IN. THE HOURLY GRIDS WERE ADJUSTED USING THE 13Z OBSERVATIONS ALONG WITH SOME INCORPORATION OF THE LAMP/LAV GUIDANCE. NO MAJOR CHANGES WERE MADE TO THE HIGH TEMPERATURES ATTM. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... THE PATTERN WILL CONTINUE FOR TONIGHT WITH YET MORE MOISTURE ASSOCD WITH THE UPPER TROF SPREADING NEWD ACROSS THE AREA. HAVE FCST SLGTLY HIGHER POPS FOR NJ/PA VS DELMARVA FOR TONIGHT...BUT CONFIDENCE IS NOT TOO HIGH FOR THAT DISTINCTION. WITH PLENTY OF MOISTURE AVAILABLE...ANY SHOWERS/T-STMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN AND POSSIBLY LOCALIZED FLOODING. ALSO...WITH CLOUDY SKIES AND SELY WINDS DURG THE NIGHT MIN TEMPS EARLY TUE MORN SHOULD BE SIMILAR TO THIS MORN. && .LONG TERM /TUESDAY THROUGH SUNDAY/... TUESDAY, TUESDAY NIGHT AND WEDNESDAY REMAIN A PERIOD OF CONCERN FOR OUR REGION WITH THE THREAT OF EXCESSIVE RAINFALL. AT THIS TIME, WE HAVE LOW CONFIDENCE IN FORECASTING THE EXTENT, TIMING AND LOCATION OF THE HEAVIEST RAINFALL. HOWEVER, IT SEEMS FAIRLY LIKELY THAT SOMEWHERE IN OUR AREA OF RESPONSIBILITY THERE WILL BE FLOODING. FOR NOW, WE WILL CONTINUE TO HIGHLIGHT THE THREAT IN OUR HAZARDOUS WEATHER OUTLOOK. A FLOOD WATCH MAY EVENTUALLY BE ISSUED. THERE WILL BE DEEP AND ABUNDANT MOISTURE OVER OUR REGION FOR TUESDAY AND WEDNESDAY. PRECIPITABLE WATER VALUES SHOULD BE NEAR OR IN EXCESS OF TWO INCHES FOR MUCH OF THE TIME. WEAK SURFACE LOW PRESSURE, ASSOCIATED WITH THE REMNANTS OF TROPICAL SYSTEM ISAAC SHOULD MOVE FROM THE OHIO RIVER VALLEY ON TUESDAY TO NEW ENGLAND ON WEDNESDAY. MEANWHILE, IMPULSES IN THE MID LEVEL FLOW SHOULD HELP TRIGGER THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. WITH ABUNDANT MOISTURE, THEY WILL LIKELY PRODUCE HEAVY RAIN IN SPOTS. ON TUESDAY, THERE IS FORECAST TO BE VERY LITTLE ATMOSPHERIC FLOW OVER OUR REGION, SO ANY SHOWERS AND THUNDERSTORMS WILL BE VERY SLOW MOVING. THE ATMOSPHERIC FLOW MAY INCREASE A BIT DURING TUESDAY NIGHT AND WEDNESDAY. WE ARE ANTICIPATING THAT PARTS OF OUR REGION WILL RECEIVE FROM TWO TO FOUR INCHES OF RAIN FROM TUESDAY INTO WEDNESDAY WITH LOCALLY HIGHER AMOUNTS. THE SURFACE LOW IS EXPECTED TO REACH THE COAST OF MAINE AND CANADA'S MARITIME PROVINCES ON WEDNESDAY NIGHT. IT SHOULD PULL A TRAILING FRONTAL BOUNDARY THROUGH OUR REGION AT THAT TIME. AS THE MID LEVEL FLOW INCREASES, IT WILL LIKELY HELP TO PUSH THE BOUNDARY OFF THE COAST ALONG WITH THE DEEP MOISTURE, REDUCING THE THREAT OF FLOOD IN OUR REGION. WE WILL KEEP A LOW CHANCE OR SLIGHT CHANCE OF PRECIPITATION IN THE FORECAST FOR THURSDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THE BOUNDARY SHOULD PASS THOUGH OUR REGION FROM LATE THURSDAY NIGHT INTO EARLY FRIDAY WITH A DECREASE IN HUMIDITY FOLLOWING FOR FRIDAY INTO SATURDAY. WITH ANOTHER COLD FRONT APPROACHING FROM THE WEST OVER THE WEEKEND, WE HAVE INCLUDED A SLIGHT OR LOW CHANCE OF SHOWERS, MAINLY FOR SUNDAY. TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL DURING THE PERIOD FROM TUESDAY THROUGH SUNDAY. && .AVIATION /14Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. EXTENSIVE MOISTURE AND CLOUDINESS WILL CONTINUE TO INTERFERE WITH FLYING CONDITIONS THROUGH TONIGHT. THE VISIBILITIES SHOULD REMAIN MOSTLY IN THE VFR OR MVFR RANGES, HOWEVER THESE WILL TEND TO QUICKLY LOWER DURING DOWNPOURS. WITH PERSISTENT EAST TO SOUTHEAST WINDS AND MID TO HIGH CLOUDS LIMITING SURFACE HEATING ON THE LOWER CLOUDS, CONDITIONS WILL BE SOMEWHAT SLOW TO IMPROVE BUT SHOULD BECOME VFR DURING MUCH OF THE AFTERNOON. THERE WILL BE SHOWERS AND ISOLATED THUNDERSTORMS TODAY, WITH THE MOST NUMEROUS THUS FAR MAINLY FROM THE KPHL AREA ON SOUTHWESTWARD. THESE ARE TENDING TO PRODUCE LOCALLY VERY HEAVY RAIN, WHICH WILL KNOCK THE VISIBILITIES DOWN TO NEAR 1SM FOR A TIME. THE SHOWERS MAY TEND TO TAPER OFF FOR A TIME THIS EVENING, BEFORE INCREASING ONCE AGAIN LATE. THE WEALTH OF MOISTURE ALONG WITH AN ONSHORE FLOW WILL CONTINUE TO RESULT IN LOWER CEILINGS WITH EVEN SOME REDUCTION IN THE VISIBILITIES. OUTLOOK... TUESDAY THROUGH WEDNESDAY...SHOWERS LIKELY WITH A CHANCE OF THUNDERSTORMS. THERE IS THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY RAIN ACCOMPANIED BY MVFR OR IFR CONDITIONS. MVFR OR IFR CONDITIONS ARE ALSO POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS. WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR WITH A LOW CHANCE OF SHOWERS AND THUNDERSTORMS. MVFR OR IFR CONDITIONS ARE ALSO POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS. THURSDAY NIGHT AND FRIDAY...MAINLY VFR. && .MARINE... WINDS HAVE BEGUN TO INCREASE FROM THE ESE AND ARE EXPECTED TO INCREASE A BIT MORE DURG TODAY. THESE WINDS ARE ASSOCD WITH WEAK HIGH PRES BUILDING IN FROM THE NE TODAY. SEAS NOW 2-3 FEET OVER THE COASTAL WATERS ARE ALSO FCST TO INCR TO 3 TO 4 FT TODAY. WINDS SHOULD BECOME SLY BY LATE TONIGHT AS THE HIGH PRES RETREATS AND LOW PRES SLOWLY APPROACHES FROM THE W. SEAS WILL REMAIN AROUND 3 TO 4 FEET. SCATTERED SHOWERS WITH HEAVY RAIN WILL LIMIT VSBYS AND PRODUCE LOCALLY STRONGER WINDS. OUTLOOK... A WARM FRONT IS FORECAST TO LIFT SLOWLY OVER THE COASTAL WATERS OF NEW JERSEY AND DELAWARE ON TUESDAY WITH ANOTHER FRONTAL BOUNDARY ARRIVING FROM THE WEST ON WEDNESDAY NIGHT. A COLD FRONT FROM THE NORTHWEST IS ANTICIPATED FOR EARLY FRIDAY. NEVERTHELESS, WIND SPEEDS AND GUSTS SHOULD REMAIN LESS THAN 25 KNOTS THROUGH THE PERIOD. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO AFFECT THE COASTAL WATERS OF DELAWARE AND NEW JERSEY FROM TUESDAY THROUGH FRIDAY. WAVE HEIGHTS ON OUR OCEAN WATERS MAY BUILD TO 5 FEET OR GREATER DURING THAT PERIOD WITH A SMALL CRAFT ADVISORY POSSIBLE. && .HYDROLOGY... A RATHER MOIST AIRMASS WILL REMAIN OVER THE AREA DURING THE NEXT COUPLE OF DAYS AS A SOUTHEASTERLY LOW-LEVEL FLOW CONTINUES. IN ADDITION, THE REMNANTS OF ISSAC WILL CONTINUE TO ARRIVE ESPECIALLY TUESDAY INTO WEDNESDAY. THE PW VALUES NEAR 2 INCHES TODAY ARE FORECAST TO INCREASE, FROM SOUTHWEST TO NORTHEAST, TO NEAR 2.25 INCHES TONIGHT AND TUESDAY. THIS WILL RESULT IN LOCALLY VERY HEAVY RAIN ALONG WITH FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS. IF THE HEAVY RAIN BECOMES FOCUSED WITHIN A WATERSHED, SOME OF OUR QUICKER RESPONDING WATERWAYS COULD HAVE SOME FLOODING. THIS WILL CONTINUE TO BE MONITORED, BUT FOR NOW WILL HOLD OFF ON A FLASH FLOOD WATCH AND CONTINUE A MENTION IN THE HAZARDOUS WEATHER OUTLOOK. THIS WILL BE REVISITED LATER TODAY. && .RIP CURRENTS... LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO NEXT WEEKEND. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GORSE/IOVINO NEAR TERM...GORSE SHORT TERM...AMC LONG TERM...IOVINO AVIATION...AMC/GORSE/IOVINO MARINE...AMC/IOVINO HYDROLOGY...GORSE RIP CURRENTS...IOVINO
Hazardous weather outlook, Sep 3, 4:38 AM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 438 AM EDT MON SEP 3 2012 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-040845- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 438 AM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE FROM TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-040845- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 438 AM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO NEXT WEEKEND. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED. LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE FROM TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-040845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 438 AM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 3, 10:28 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1028 AM EDT MON SEP 3 2012 NJZ018-019-022-027-PAZ068-069-071-031530- ATLANTIC NJ-BUCKS PA-CAMDEN NJ-MONTGOMERY PA- NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SOUTHEASTERN BURLINGTON NJ- 1028 AM EDT MON SEP 3 2012 ...SHOWERS WITH HEAVY RAINFALL WILL AFFECT CAMDEN...BUCKS... MONTGOMERY...PHILADELPHIA...BURLINGTON AND ATLANTIC COUNTIES... AT 1023 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 3 MILES EAST OF CAMDEN TO 21 MILES NORTHEAST OF VINELAND...MOVING NORTH AT 10 MPH. THE SHOWERS WILL BE NEAR MERCHANTVILLE...PENNSAUKEN...CENTER CITY... GREENTREE AROUND 1035 AM...KENSINGTON...ATSION...EVESHAM...MARLTON AROUND 1040 AM...PHILADELPHIA AND MAPLE SHADE AROUND 1045 AM. VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. LAT...LON 4037 7505 3998 7450 3957 7472 4006 7526 ROBERTSON
Special weather statement, Sep 3, 11:27 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1127 AM EDT MON SEP 3 2012
MDZ015-019-031630-
QUEEN ANNE'S MD-TALBOT MD-
1127 AM EDT MON SEP 3 2012
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT QUEEN ANNE'S AND
TALBOT COUNTIES...
AT 1123 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 36 MILES SOUTHEAST OF BALTIMORE...MOVING NORTH AT
15 MPH. THE THUNDERSTORM WILL BE NEAR ROMANCOKE AROUND 1145 AM...
STEVENSVILLE SOUTH...CHESTER AROUND NOON...STEVENSVILLE AND
QUEENSTOWN AROUND 1215 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
OCCASIONAL CLOUD TO GROUND LIGHTNING AND LOCALLY GUSTY WINDS WILL
ALSO OCCUR WITH THIS STORM.
LAT...LON 3882 7632 3884 7638 3904 7633 3899 7627
3898 7620 3907 7618 3906 7608 3883 7619
3893 7623 3894 7624 3890 7625 3892 7628
3889 7627 3890 7632 3884 7635 3883 7630
3887 7625 3881 7621 3873 7625 3875 7639
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 6:05 AM EDT | Areal Flood Advisory | PHI | Salem | 3 hr |
| Sep 3, 8:05 AM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 3 hr |
| Sep 3, 8:57 AM EDT | Areal Flood Warning | PHI | Atlantic, Camden, Gloucester | 2 hr |
| Sep 3, 10:28 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 62 min |
| Sep 3, 11:14 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 2 hr |
| Sep 3, 3:00 PM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 49 hr |
| Sep 3, 3:47 PM EDT | Special Marine Warning | PHI | 58 min | |
| Sep 3, 3:50 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 55 min |
| Sep 3, 3:58 PM EDT | Areal Flood Advisory | PHI | Salem | 3 hr |
| Sep 3, 4:39 PM EDT | Special Weather Statement | PHI | Atlantic, Cumberland, Gloucester, Salem | 66 min |
| Sep 3, 4:59 PM EDT | Areal Flood Advisory | PHI | Cumberland | 116 min |
| Sep 3, 5:44 PM EDT | Special Marine Warning | PHI | 31 min | |
| Sep 3, 5:45 PM EDT | Special Weather Statement | PHI | Atlantic | 60 min |
| Sep 3, 6:25 PM EDT | Areal Flood Advisory | PHI | Atlantic, Ocean | 2 hr |
| Sep 3, 6:28 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 103 min |
| Sep 3, 6:49 PM EDT | Small Craft Advisory | PHI | 3 hr | |
| Sep 3, 7:29 PM EDT | Areal Flood Advisory | PHI | Atlantic | 115 min |
| Sep 3, 12:24 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 3 hr |
| Sep 3, 12:58 AM EDT | Flash Flood Warning | PHI | Chester, Delaware | 5 hr |
| Sep 3, 4:19 AM EDT | River Flood Warning | PHI | Delaware | 91 min |
| Sep 3, 4:44 AM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 3 hr |
| Sep 3, 6:24 AM EDT | Areal Flood Warning | PHI | Chester | 4 hr |
| Sep 3, 8:23 AM EDT | Flash Flood Warning | PHI | Delaware | 82 min |
| Sep 3, 9:15 AM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery | 3 hr |
| Sep 3, 12:04 PM EDT | Areal Flood Warning | PHI | Chester | 4 hr |
| Sep 3, 2:44 PM EDT | Areal Flood Advisory | PHI | Chester | 119 min |
| Sep 3, 5:27 PM EDT | Areal Flood Warning | PHI | Delaware | 3 hr |
| Sep 3, 6:41 PM EDT | River Flood Warning | PHI | Delaware | 2 hr |
| Sep 3, 7:31 AM EDT | Flash Flood Warning | PHI | New Castle | 2 hr |
| Sep 3, 1:42 PM EDT | Special Weather Statement | PHI | Sussex | 93 min |
| Sep 3, 1:48 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 3 hr |
| Sep 3, 1:53 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 3 hr |
| Sep 3, 2:19 PM EDT | Areal Flood Advisory | PHI | Sussex | 114 min |
| Sep 3, 2:39 PM EDT | Special Weather Statement | PHI | New Castle | 66 min |
| Sep 3, 3:14 PM EDT | Flash Flood Warning | PHI | Kent, New Castle | 4 hr |
| Sep 3, 3:25 PM EDT | Tornado Warning | PHI | Kent | 20 min |
| Sep 3, 11:51 AM EDT | Special Weather Statement | PHI | Cecil | 54 min |
Nearby
Special Weather Statements in Maryland, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.